Tian, Yongge; Liu, Yonghui
The extremal ranks of A 1 -B 1 XC 1 subject to a pair of matrix equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 116 (2006) , p. 55-69
Zbl 1167.15300 | MR 2287343
URL stable : http://www.numdam.org/item?id=RSMUP_2006__116__55_0

Bibliographie

[1] N. Cohen - C.R. Johnson - L. Rodman - H.J. Woerdeman, Ranks of completions of partial matrices, Oper. Theory: Adv. Appl. 40 (1989), pp. 165-185. MR 1038313 | Zbl 0676.15001

[2] C. Davis, Completing a matrix so as to minimize the rank, Oper. Theory: Adv. Appl. 29 (1988), pp. 87-95. MR 945004 | Zbl 0646.15001

[3] C.R. Johnson, Matrix completion problems: a survey, In Matrix Theory and Applications, Proc. Sympos. Appl. Math. AMS 40 (1990), pp. 171-197. MR 1059486 | Zbl 0706.15024

[4] C.R. Johnson, G.T. Whitney, Minimum rank completions, Linear and Multilinear Algebra 28 (1991), pp. 271-273. MR 1088424 | Zbl 0775.15001

[5] G. Marsaglia - G.P.H. Styan, Equalities and inequalities for ranks of matrices, Linear and Multilinear Algebra 2 (1974), pp. 269-292. MR 384840 | Zbl 0297.15003

[6] S.K. Mitra, A pair of simultaneous linear matrix equations A1XB1 = C1 and A2XB2 = C2 and a programming problem, Linear Algebra Appl. 131 (1990), pp. 107-123. MR 1057067 | Zbl 0712.15010

[7] A.B. Öèzgüler - N. Akar, A common solution to a pair of linear matrix equations over a principal ideal domain, Linear Algebra Appl. 144 (1991), pp. 85-99. MR 1081877 | Zbl 0718.15006

[8] Y. Tian, The solvability of two linear matrix equations, Linear and Multilinear Algebra 48 (2000), pp. 123-147. MR 1813440 | Zbl 0970.15005

[9] Y. Tian, Completing block matrices with maximal and minimal ranks, Linear Algebra Appl. 321 (2000), pp. 327-345. MR 1800003 | Zbl 0984.15013

[10] Y. Tian, The maximal and minimal ranks of some expressions of generalized inverses of matrices, Southeast Asian Bull. Math. 25 (2002), pp. 745-755. MR 1934671 | Zbl 1007.15005

[11] Y. Tian, Upper and lower bounds for ranks of matrix expressions using generalized inverses, Linear Algebra Appl. 355 (2002), pp. 187-214. MR 1930145 | Zbl 1016.15003

[12] Y. Tian - S. Cheng, The maximal and minimal ranks of A - BXC with applications, New York J. Math. 9 (2003), pp. 345-362. MR 2028174 | Zbl 1036.15004

[13] H.J. Woerdeman, Minimal rank completions for block matrices, Linear Algebra Appl. 121 (1989), pp. 105-122. MR 1011731 | Zbl 0681.15002